# SDR AWXA0000198

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 39,712 hours, 28,575 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431279
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT O/B FORE FLAP DELAMINATED AT I/B END LOWER SURFACE.  REMOVED DAMAGED AREA IAW 737 SRM 51-70-10, FABRICATED FILLER AND HOT BONDED PARTS IAW 737 SRM 57- 53-02, PRIMED AND SEALED REPAIR IAW 737 SRM 51-70-10.
